# SDR REXA2013030900553

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 12,092 hours, 12,139 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S LIFE VEST HAS A TEAR IN BAG.  REMOVED AND REPLACED FIRST OFFICER'S LIFE VEST IAW AMM 25-61-03.
